# SDR AU971493

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT301
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: PSM
- Condition: Faulty
- Location: Dc Power Distrib
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ALL CIRCUIT BREAKERS FAILED TO MEET MANUFACTURERS REQUIREMENTS.
